Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Tot with wheezing problem, on albutrol, prednisone, sounds worst when running around. Suggestion?

I am curious about other options to help my daughter with wheezing . She has an albuterol inhaler that doesn t sem to be helpng much and she was put on a 3 day course of prednisone . It sounds the worst when she is running arounsd playing but she doesn t seem to act like it is affecting her in any way? i hate hearing her squeaky wheeze and not being able to do much. She is 15 months, has brochiolitis around 3 months old and was 8 weeks premature. Healthy in all other ways, the wheezing started 3 days ago and she has been seen twice already
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Pediatrician 's  Response
You should avoid oral prednisolone as much as possible because of potential side effects. Instead use an oral bronchodilator for 4-5 days along with nebulisation with a broncho-dilator respule. Should definitely help your child.
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor